# SDR 2002FA0000570

- Difficulty date: April 16, 2002
- Submitted: May 6, 2002
- Operation: General aviation
- Aircraft: N632Z
- Make and model: Beech D-50
- Aircraft serial: DH113
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Snap Ring
- Condition: Failed
- Location: Mlg Strut
- Component: Mlg Strut
- Component part number: 508100014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PARKED IN HANGAR, NO MAINTENANCE BEING PERFORMED.  UPON 1ST INVESTIGATION LT MAIN LANDING GEAR STRUT WAS BOTTOMED.  UPON FURTHER INVESTIGATION UPPER STRUT CAP SNAP RING HAD COME LOOSE AND CAP EJECTED THROUGH UPPER  WING SKIN CAUSING A 3 INCH HOLE IN UPPER WING SKIN.  NO OTHER DAMAGE NOTED ON AIRCRAFT.  UPON FURTHER INSPECTION NO SIGN OF COMPONENT FAILURE TO LEFT MAIN LANDING GEAR STRUT NOTED.
